# SDR P5CA2011110100486

- Difficulty date: October 30, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 44,389 hours, 7,194 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fairing
- Condition: Damaged
- Location: Rt Wlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT & NBSP; AND RIGHT WING GEAR DOOR FAIRINGS & NBSP; HAVE DELAMINATION/DAMAGE, DAMAGE FOUND TO BE BEYOND THE SRM 52-80-02, FIGURE 101 ALLOWABLE DAMAGE 4 LIMITS PER SRM 51-70-02, FIGURE 101 ALLOWABLE DAMAGE.  A TIME LIMITED REPAIR WAS ACOMPLISHED AS PER PART 1 OF EO 4452A133 AND FAA FORM 8110-3 DATED 30OCT11 WITH A REPEAT INSPECTION DUE AT EVERY 5 FLIGHT CYCLE INTERVAL UNTIL A PERMANENT REPAIR IS ACCOMPLISHED.
